# SDR FDEA201803020563

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 58,928 hours, 20,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE ON APPROACH.  RECEIVED MESSAGE WHEN FLAPS SELECTED TO 20. AT A  SPEED OF 170KTS. COMPLIED WITH QRH AND LANDED FLAPS  20. USING ALTN FLAPS.     FACT 01MAR18 22:55   BSL U  AT ARRIVAL OF A/C NO EICAS MESSAGE PRESENT.  SYS TESTED IAW AMM 27-51-00-2 OK. AND BITE TEST C/OUT ON FSEUS ON FAULTS LATCHED IAW FIM  27-51-00.
